Alert archive / California / Gale Warnings in 2022

Gale Warning 36, NWS Eureka, CA

November 25, 2022

NWS Eureka, CA issued this gale warning at Nov 25, 2022, 3:01 PM PST. It took effect at Nov 26, 2022, 3:00 AM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2022, 3:01 PM PST (23:01 UTC)
In effect from
Nov 26, 2022, 3:00 AM PST
Expired
Nov 27, 2022, 3:00 AM PST
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

162 
WHUS76 KEKA 252301
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
301 PM PST Fri Nov 25 2022

PZZ470-260715-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-221126T1400Z/
/O.NEW.KEKA.GL.W.0036.221126T1400Z-221127T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
301 PM PST Fri Nov 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 6 AM SATURDAY TO 3 AM PST SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 11 to 14 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 AM Saturday to 3 AM PST 
  Sunday. For the Small Craft Advisory, until 6 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-260715-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-221126T2300Z/
/O.NEW.KEKA.GL.W.0036.221126T2300Z-221127T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
301 PM PST Fri Nov 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 3 AM PST SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 12 to 14 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  35 kt and seas 8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Saturday to 3 AM PST 
  Sunday. For the Small Craft Advisory, until 3 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-260715-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-221128T0500Z/
Pt St George to Cape Mendocino out 10 nm-
301 PM PST Fri Nov 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-260715-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-221128T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
301 PM PST Fri Nov 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
849 
WHUS76 KEKA 260443
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
843 PM PST Fri Nov 25 2022

PZZ470-261245-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-221126T1100Z/
/O.EXT.KEKA.GL.W.0036.221126T1100Z-221127T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
843 PM PST Fri Nov 25 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...
...GALE WARNING NOW IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST
SUNDAY...

* WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts
  up to 40 kt and seas 11 to 14 feet expected. For the Small Craft
  Advisory, north winds 15 to 25 kt with a few gusts up to 35 kt 
  and seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 AM Saturday to 3 AM PST 
  Sunday. For the Small Craft Advisory, until 3 AM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-261245-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221126T2300Z/
/O.CON.KEKA.GL.W.0036.221126T2300Z-221127T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
843 PM PST Fri Nov 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM SATURDAY TO 3 AM PST
SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 12 to 14 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  35 kt and seas 8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Saturday to 3 AM PST 
  Sunday. For the Small Craft Advisory, until 3 PM PST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-261245-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T0500Z/
Pt St George to Cape Mendocino out 10 nm-
843 PM PST Fri Nov 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-261245-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
843 PM PST Fri Nov 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts up to 
  35 kt and seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
226 
WHUS76 KEKA 261054
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
254 AM PST Sat Nov 26 2022

PZZ470-261900-
/O.EXP.KEKA.SC.Y.0116.000000T0000Z-221126T1100Z/
/O.CON.KEKA.GL.W.0036.221126T1100Z-221127T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
254 AM PST Sat Nov 26 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 
  11 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-261900-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221126T2300Z/
/O.CON.KEKA.GL.W.0036.221126T2300Z-221127T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
254 AM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 12 to 14 feet expected. For the 
  Small Craft Advisory, north winds 20 to 25 kt with gusts up to 
  35 kt and seas 8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM 
  PST Sunday. For the Small Craft Advisory, until 3 PM PST this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-261900-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T0500Z/
Pt St George to Cape Mendocino out 10 nm-
254 AM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-261900-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
254 AM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
513 
WHUS76 KEKA 261628
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
828 AM PST Sat Nov 26 2022

PZZ475-270030-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221126T2300Z/
/O.CON.KEKA.GL.W.0036.221126T2300Z-221127T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
828 AM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 12 to 14 feet expected. For the 
  Small Craft Advisory, north winds 20 to 25 kt with gusts up to 
  35 kt and seas 8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM 
  PST Sunday. For the Small Craft Advisory, until 3 PM PST this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-270030-
/O.CON.KEKA.GL.W.0036.000000T0000Z-221127T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
828 AM PST Sat Nov 26 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 
  11 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-270030-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T0500Z/
Pt St George to Cape Mendocino out 10 nm-
828 AM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WHAT...North winds 15 to 25 kt with local gusts up to 35 kt and
  seas 9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-270030-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
828 AM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...Northwest winds 10 to 20 kt with local gusts up to 35 kt
  and seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
358 
WHUS76 KEKA 262235
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
235 PM PST Sat Nov 26 2022

PZZ475-270645-
/O.EXP.KEKA.SC.Y.0116.000000T0000Z-221126T2300Z/
/O.CON.KEKA.GL.W.0036.221126T2300Z-221127T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
235 PM PST Sat Nov 26 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  12 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-270645-
/O.CON.KEKA.GL.W.0036.000000T0000Z-221127T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
235 PM PST Sat Nov 26 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 
  12 to 15 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-270645-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T0500Z/
Pt St George to Cape Mendocino out 10 nm-
235 PM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WHAT...North winds 15 to 25 kt with local gusts up to 35 kt and
  seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-270645-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
235 PM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...Northwest winds 15 to 25 kt with local gusts up to 35 kt
  and seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
375 
WHUS76 KEKA 270456
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
856 PM PST Sat Nov 26 2022

PZZ470-271100-
/O.CON.KEKA.GL.W.0036.000000T0000Z-221127T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
856 PM PST Sat Nov 26 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...North winds 25 to 30 kt with gusts up to 35 kt and seas 
  12 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-271100-
/O.CON.KEKA.GL.W.0036.000000T0000Z-221127T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
856 PM PST Sat Nov 26 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 
  12 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-271300-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T0500Z/
Pt St George to Cape Mendocino out 10 nm-
856 PM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-271300-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-221128T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
856 PM PST Sat Nov 26 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
685 
WHUS76 KEKA 271055
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
255 AM PST Sun Nov 27 2022

PZZ470-271900-
/O.EXP.KEKA.GL.W.0036.000000T0000Z-221127T1100Z/
/O.EXB.KEKA.SC.Y.0116.221127T1100Z-221127T2300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
255 AM PST Sun Nov 27 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-271900-
/O.EXP.KEKA.GL.W.0036.000000T0000Z-221127T1100Z/
/O.EXB.KEKA.SC.Y.0116.221127T1100Z-221129T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
255 AM PST Sun Nov 27 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY...
...GALE WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  8 to 13 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-271900-
/O.CAN.KEKA.SC.Y.0116.000000T0000Z-221128T0500Z/
/O.NEW.KEKA.SC.Y.0117.221127T1100Z-221127T2300Z/
Pt St George to Cape Mendocino out 10 nm-
255 AM PST Sun Nov 27 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-271900-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-221129T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
255 AM PST Sun Nov 27 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 25, 4:45 AM PST, 10 hours 16 minutes earlier.

Area forecast discussion, Nov 25, 4:45 AM PST, 10 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
445 AM PST Fri Nov 25 2022

.SYNOPSIS...Sunny weather will continue today will slightly cooler
temperatures. A cold front this evening will bring broken clouds
along the North Coast along with some possible drizzle. Cooler
weather will persist this weekend with light rain expected Monday.

&&

.DISCUSSION...Offshore wind has continued overnight albeit weaker
than Thursday morning. Gusts have peaked on ridges in Lake County
above 25 mph. These winds have continued to keep skies clear
overnight allowing for near freezing low temperatures for inland
valleys.

As high pressure continues to push east, slightly cooler
temperates are expected today with inland valleys struggling to
reach the upper 60s. A weak cold front will approach and pass over
the area this evening. With little tropical air to tap into, this
front be mostly dry with only light drizzle possible along the
Humboldt and Del Norte coasts. Any amount of rain over 0.1 inches is
highly unlikely. Still associated onshore flow will kick off a
definite cooling and moistening trend with temperatures set to the
low 60s to mid 50s by Sunday with increased fog and frost in near
coastal valleys.

Cluster ensembles now generally agree that a deep but narrow upper
level trough will sweep across the coast late Sunday into Monday.
Rain estimates have stayed consistent over the past 24 hours. Most
wetting rain will stay concentrated the coastal Mountains of
Humboldt and Del Norte Counties with best rain estimates of 0.1 to
0.4 inches. Amounts elsewhere are unlikely to be above 0.1 inches,
especially in southern Mendocino and Lake counties where nothing
more than a trace is expected. The upper level trough will welcome
in further cooling throughout the area with interior valleys
returning to upper 40s to low 50s by Monday. Cooler weather will
drop snow levels as low as 2500 feet though actual snow accumulation
will remain below 1 inch except on the highest peaks of the
Southwest Klamath Mountains where amounts of 2 to 5 inches are
possible.

After a brief lull, 80% of cluster ensembles show another trough
next Wednesday and Thursday. About 20% still show a particularly
deep trough with the rest showing a weak one similar to earlier in
the week. With fewer members showing a strong trough, best rainfall
estimates along the North Coast have narrowed a bit now 0.2 to 1.0
inches with 0.1 to 0.6 further south. Low snow levels could support
1 to 3 inches of snow as low as 2000 feet. About 30% of cluster
ensemble members (as well as the deterministic NBM) currently show
cold air lingering late next week before moving east. This scenario
would bring freezing conditions to much of the coast next Friday and
drop snow levels as low as 500 feet. At this elevation, even a small
amount of snow fall would be impactful. This scenario will bear
close observation. /JHW

&&

.AVIATION...Offshore flow is continuing to bring mainly clear skies
to the coast this morning. High clouds have started to move over the
area in advance of a weak frontal boundary. VFR conditions are
expected through much of the day as the clouds gradually lower. Some
haze is possible at the coast and that may bring MVFR conditions. It
looks like the front will bring a short period of low clouds and
light rain bringing a brief period of IFR conditions this evening
north of Cape Mendocino. Late tonight the north winds will quickly
become northerly and increase to 6 to 8 kt. This should help clear
out any lingering clouds by sunrise. Areas farther inland are
expected to remain VFR. MKK

&&

.MARINE...A weak frontal boundary is approaching the area this
morning and bringing some light southerly winds. This evening the
winds are expected to switch to the north and rapidly increase to 20
to 25 kt. These winds are expected to peak Saturday afternoon around
20 to 30 kt. A few gusts to 35 kt are expected, but the strongest
winds are expected to be fairly shortlived so will hold off on
issuing a gale warning. This will bring large wind driven seas which
may peak around 12 feet.

The westerly swell has built to around 10 to 12 at 15 seconds this
morning and continues to move across the waters. It will be start to
diminish late this afternoon and tonight. Have generally gone 1 or 2
feet above the wave model guidance based on the current buoy
observations. Some set behavior likely remains, but the buoys are
showing it has diminished from earlier. So have allowed the Beach
Hazard statement to expire.  This swell will generally persist
through the weekend and slowly diminish. Early next week it is
reinforced and increases to around 10 feet at 14 seconds. Another
long period swell builds in late on Tuesday.

Tuesday the models are showing the winds diminish, but aren't
showing much of a shift. Wednesday the models are showing the
potential for a frontal boundary bringing southerly winds, but this
looks brief. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Coastal Flood Advisory from 11 AM this morning to 1 PM PST
     this afternoon for CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 AM PST Sunday for PZZ450-470.

     Small Craft Advisory until 3 AM PST Monday for PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Nov 25, 1:41 PM PST, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
141 PM PST Fri Nov 25 2022

CAZ101-103-104-262145-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
141 PM PST Fri Nov 25 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105>108-262145-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
141 PM PST Fri Nov 25 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110>115-262145-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
141 PM PST Fri Nov 25 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-262145-
Mendocino Coast-
141 PM PST Fri Nov 25 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Gale Warnings in California, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.